# SDR REXA2022111102483

- Difficulty date: October 21, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Bs 847-854
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL HAS CORROSION AROUND SCREW HOLES FS 847+14-854	REMOVED AND REPLACED RH SIDE RAIL P/N# SH670-37543-3 BETWEEN FS 847+14 TO FS 865 IAW CRJ900 AMM 53-00-49-000-801-A07 AND 53-00-49-400-801-A07
